Schedule Overview

WEHC Tentative Conference Schedule

Updated 02-18-2018. Schedule is tentative and is subject to change.

Sunday (July 29, 2018):

3:00 – 7:00 PM: Registration (Marriott Kendall Square)

3:00 – 7:00 PM: Publisher Exhibit (Marriott Kendall Square)

Pre-conference activities by invitation only. No public program.

Monday (July 30, 2018):

8:00 AM – 6:00 PM: Registration (Marriott Kendall Square)

9:30 – 11:00 AM: Opening Session and Keynote (Kresge Auditorium, MIT)

11:00 – 11:30 AM: Coffee Break

11:30 AM – 1:00 PM: Dissertation Sessions & 90 Minute Sessions

1:00 – 2:30 PM: Lunch Break (delegates on their own)

2:30 – 6:00 PM: Sessions (coffee break: 4:00 – 4:30 PM)

6:00 – 8:00 PM: Opening Reception (Marriott)

Tuesday (July 31, 2018):

8:00 AM – 6:00 PM: Registration (Marriott Kendall Square)

9:00 AM – 12:30 PM: Sessions (coffee break: 10:30 – 11:00 AM)

9:00 AM – 12:30 PM: Poster Session 1

12:30 – 1:30 PM: Lunch Break (delegates on their own)

1:30 – 5:00 PM: Sessions (coffee break: 3:00 – 3:30 PM)

5:30 – 7:00 PM: Keynote Lecture: Dr. Thomas Piketty

7:30 – 9:00 PM:  Fogg Art Museum Reception (Harvard University)

7:30 – 9:00 PM: Graduate Student Reception

Wednesday (August 1, 2018):

8:00 AM – 6:00 PM: Registration (Marriott Kendall Square)

9:00 – 12:30 PM: Sessions (coffee break: 10:30 – 11:00 AM)

12:30 – 1:30 PM: Lunch Break (delegates on their own)

1:30 – 5:00 PM: Sessions (coffee break: 3:00 – 3:30 PM)

5:30 – 7:00 PM: Poster Session 2

7:30 PM – 8:45 PM: New American Mandolin Ensemble Concert (Kresge Auditorium, MIT)

Thursday (August 2, 2018):

8:00 AM – 6:00 PM: Registration (Marriott Kendall Square)

9:00 – 12:30 PM: Sessions (coffee break: 10:30 – 11:00 AM)

12:30 – 1:30 PM: Lunch Break (delegates on their own)

1:30 – 5:00 PM: Sessions (coffee break: 3:00 – 3:30 PM)

5:30 – 6:30 PM: General Assembly Meeting – IEHA

Friday (August 3, 2018):

8:00 AM – 6:00 PM: Registration (Marriott Kendall Square)

9:00 – 12:30 PM: Sessions (coffee break: 10:30 – 11:00 AM)

12:30 – 1:30 PM: Lunch Break (delegates on their own)

1:30 – 5:00 PM: Sessions (coffee break: 3:00 – 3:30 PM)

5:30 – 7:00 PM: Closing Plenary Session (Kresge Auditorium, MIT)

7:00 – 9:00 PM: Closing Reception (Marriott Kendall Square)